# SDR AALA20060415

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT AT FORWARD MID LEVEL LEFT NR 3 DOOR INOPERATIVE.  REPLACED LEFT NER 3 DOOR FORWARD MID LEVEL EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
